Advances in Pure Mathematics

Vol.2 No.6(2012), Paper ID 24668, 4 pages

DOI:10.4236/apm.2012.26063

 

Some Classes of Operators Related to p-Hyponormal Operator

 

Md. Ilyas, Reyaz Ahmad

 

Department of Mathematics, Gaya College, Gaya, Bihar, India
Al-Ain University of Science and Technology, Al Ain & Abu Dhabi, UAE

 

Copyright © 2012 Md. Ilyas, Reyaz Ahmad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Ilyas and R. Ahmad, "Some Classes of Operators Related to p-Hyponormal Operator," Advances in Pure Mathematics, Vol. 2 No. 6, 2012, pp. 419-422. doi: 10.4236/apm.2012.26063.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.